MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7100
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during an acessa procedure on (b)(6) 2024, after completing the initial assessment the provu freezed up.The unit could not be booted back up.Multiple troubleshooting measures were attempted, and they could not restart the machine.The procedure had to be aborted without completion, the trocars had already been placed in the patient.The patient was on the table and the treatment started.No medical intervention was required at the moment and no injuries reported.No other information available.
 
Additional Manufacturer Narrative
Acessa console was received for investigation.The reported complaint describes the system ended treatment abruptly and froze where none of the buttons on the front panel were functional.It was noted that the ultrasound was still functional however everything else on the display was frozen.To test for this failure, the console was powered with all accessories attached and prepared for ablation and coagulation testing.Here, it was observed that the console ablated and coagulated as intended.Once completed, the console was still functional as it was completely responsive.Hence, the failure mode reported by the customer was not replicated during investigation.A visual inspection was conducted and completed with no signs of damage or misuse.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key20678637
Report Number1222780-2024-00426
Device Sequence Number18235164
Product Code HFG
UDI-Device Identifier00854763006232
UDI-Public(01)00854763006232(11)230103
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown